# SDR DLL10953163

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- Engine: Rroyce RB21122B02
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: RB21122B02
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FAILED 16 MIN AFTER T/O.  FOUND GEARBOX FAILED.  REPLACED GEAR BOX, OPERATION NORMAL.
